# SDR I5EA201606273601

- Difficulty date: June 21, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 68,028 hours, 43,496 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Multiple Fail
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH ENGINE BLEED AIR GAUGES READ 0 AND ACFT WOULD NOT PRESSURIZE, F/O INSTRUMENTS ALL FLAGGED, AND CAPTAINS, COMPUTER, FLAG INTERMITTENT.  R & R THE CABIN PRESSURE CONTROLLER PANEL IAW AMM 21-31-25. OPS CHECK IAW 21-31-00. CAPTAIN ADI COMPUTER FLAG, NAV COMPUTER FAILED.  REALIGNED IRU ACCOMPLISHED DFCS ADJ/TEST IAW AMM 23-11-00 CHECK NORMAL.  CO-PILOT ADI AIRSPEED, DG AND ALTIMETER WERE FLAGGED, AIRDATA AND NAV COMPUTER FAILED.  ACCOMPLISHED DFCS ADJUST /TEST IAW AMM 22-11-00, CHECK OK.
